# SDR CALA2014012090198

- Difficulty date: January 18, 2014
- Submitted: January 20, 2014
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 92,629 hours, 11,140 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK LT HAND DOOR LOWER MAIN SILL STIFFENER WAS FOUND CORRODED AT STRINGER 13L FROM STATION 707 TO 714.  REPAIR WAS ACCOMPLISHED IAW ECRA5310-05959.
